Burning and itching caused after leaving smoking - Online Doctor Chats
Doctor : hi
Doctor : how can i help you?
User : HI, I HAVE JUST DECIDED TO GIVE UP SMOKING AND HAVE BEEN GIVEN THE CLEAR 21MG PATCHES, IM SLIGHTLY WORRIED AS I HAVE JUST PUT ON MY FIRST PATCH AND MY ARM IS GOING VERY VERY RED AND IS BURNING AND ITCHING VERY BADLY IS THIS RIGHT?
Doctor : could you please use small letters
Doctor : ok
User : ok
Doctor : it is not normal reaction
Doctor : that you are undergoing
Doctor : how bad is this irritation and itch?
Doctor : did it start immediately?
Doctor : are you there?
User : i read the leaflet and it says that these are normal reactions but if its un handleable dont use the patches and go to your doctorwhat should i do?, it started immediately yes,
User : its not as bad now its on my arm but it still hurts quite a bit and its very red
Doctor : that is what if its mild then its fine.. if its very bad or unbearable then immediately go to your physician and get it examined
Doctor : as you continue to use this reaction gradually gets lesser and lesser
Related questions you may be interested in
People also viewed
- Smoking hookah bad for bodybuilding
- Bacteria isolated from hookah
- Is smoking bad with stitches on body
- Itching throat after smoking weed
- Is change in vaginal discharge a side effect of osphena?
- Is watery or bloody diarrhea a side effect of meloxicam?
- Bad blood circulation in hands meth
- Is lack or loss of appetite a side effect of ortho evra?
- Itching after smoking weed
- Babies swallow smokeless tobacco
- Is being forgetful or confused a side effect of nucynta?
- Smoking cause listerine burning
- Can smoking pot cause itching
- Skin itches after smoking weed
- Is diarrhea or loose stools a side effect of omeprazole?